Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Bloating in lower stomach, nausea, smelly stools, feel lightheaded. Reasons ?

Hello! Yesterday I woke up not feeling too well. I seem to have bloating in my lower stomach and whenever I eat any food i tend to feel worse and nauseous for a short period of time also my stool is smells very bad. I have been staying hydrated which makes me feel better as well but overall I still feel rather odd and lightheaded.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears that you are suffering from acute infectious enteritis with acid peptic disease. Take a course of antibiotic like ofloxacin and ornidazole and a proton pump inhibitor like rabeprazole.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor